# SDR UPS06848318

- Difficulty date: October 11, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fs 1766 L6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT PRESS BULKHD TO LONGERON ATTACH FITTING CRACKED AT STA 1766 L6R.  REMOVED, FABRICATED, AND INSTALLED REPAIR ATTACH FITTING IAW DWG 5773844, AND SRM 51-1-20D AT STA 1766 L6R.
